# SDR DALA2022112907625

- Difficulty date: November 24, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 66,700 hours, 8,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DOOR 4R WOULD NOT ARM + INDICATE CLOSED. CORRECTIVE ACTION: REMOVED FOREIGN DEBRIS FROM DOOR 4R GIRT BAR RECESS. (9364936)
